Universidad del Valle Biblioteca Digital

Biblioteca Digital Universidad del Valle > Patrimonio Documental Universidad del Valle > Revistas > Matemáticas Enseñanza Universitaria > Vol. 09 no. 1-2, 2001 / Matemática Enseñanza Universitaria >

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10893/1681

Título : Relative motion of fluid spheres with a porous core. (Matemáticas)
Autores: B.S., Bhatt
D., Owen
Palabras clave : Fluid motion
Navier-Stokes equations
Brinkman model
Fecha de publicación: 13-oct-2011
Resumen: Relative motion of fluid spheres with a porous core has been considered. The flows in free fluid regions are governed by the Navier-Stokes equations whereas the flow in the porous region is governed by the Brinkman model. The exact solution has been found using Stokes' approximation. Drag expressions have been derived for the porous sphere and the inner liquid sphere. Several particular cases have been discussed.
URI: http://hdl.handle.net/10893/1681
Aparece en las colecciones: Vol. 09 no. 1-2, 2001 / Matemática Enseñanza Universitaria

Texto completo:

Archivo Descripción Tamaño Formato
3 Relative motion of fluid spheres with a porous core.pdf89.56 kBAdobe PDFDescargar aquí
Ver estadísticas

Este ítem está sujeto a una licencia Creative Commons Licencia Creative Commons
Creative Commons

Los ítems de Biblioteca Digital están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.

 

Biblioteca Mario Carvajal
biblioteca@univalle.edu.co
Teléfonos +57 2 3212950 - Fax 3212977
Universidad del Valle - Ciudad Universitaria
Calle 13 # 100-00 Cali, Colombia
    Biblioteca San Fernando
biblioteca@univalle.edu.co
Teléfonos +57 2 5185633 - Fax 5581951
Universidad del Valle - Sede San Fernando
Calle 4a.B # 36-00
Cali, Colombia
    Biblioteca Colección Clínica
biblioteca@univalle.edu.co
Teléfonos +57 2 5576113
Hospital Universitario del Valle
Calle 5a # 36-08
Cali, Colombia
DSpace Software Copyright © 2002-2008 MIT and Hewlett-Packard